# SDR AALA20150917016

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 59,851 hours, 7,601 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483552
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT R2 SLIDING WINDOW, FOUND SCRATCH MARK & HAND CRANK DIFFICULT TO LATCH, FWD EDGE FOUND CHIPPED.  COCKPIT R2 SLIDING WINDOW REPLACED IAW AMM 56-11-02.
